# SDR 2DYA20150513004

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N254MY
- Make and model: Boeing 767336
- Aircraft serial: 25443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, LT FLOOR EMERGENCY LIGHTS FROM ROW 45 AFT FOUND INOPERATIVE.  BATTERY PACK REPLACED IAW AMM 33-51-07.  OPS CHECKED GOOD.
